RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 4  


Uniformly distributed sequences of $p$-adic integers
V. S. Anashin
3
On permanents of random doubly stochastic matrices and on asymptotic estimates for the number of Latin rectangles and Latin squares
A. N. Timashev
65
On the number of solutions of systems of linear Boolean equations in a set of vectors with a given number of ones
V. A. Kopyttsev
87
On a decomposition method for recognizing membership in invariant classes
A. A. Voronenko
110
Nonassociative Galois rings
S. González, V. T. Markov, K. Martines, A. A. Nechaev, I. F. Rua
117
The structure of an infinite Sylow subgroup in some periodic Shunkov groups
V. I. Senashov
133
On infinite groups with points
E. N. Yakovleva
153
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020